Locally optimal designs for mixed binary and continuous responses

Soohyun Kim, Ming-Hung Kao

Research output: Contribution to journalArticlepeer-review

Abstract

We consider locally optimal designs for experiments involving bivariate responses of mixed data types. To efficiently obtain optimal designs, we adapt a recently proposed complete class approach and derive sharp bounds for the number of design points of candidate designs.

Original languageEnglish (US)
Pages (from-to)112-117
Number of pages6
JournalStatistics and Probability Letters
Volume148
DOIs
StatePublished - May 1 2019

Keywords

  • A-optimality
  • Complete class
  • D-optimality
  • Loewner ordering
  • Mixed response model

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Locally optimal designs for mixed binary and continuous responses'. Together they form a unique fingerprint.

Cite this